Share This Article:

Upper Bound Estimation of Fractal Dimensions of Fractional Integral of Continuous Functions

Abstract Full-Text HTML XML Download Download as PDF (Size:2558KB) PP. 27-30
DOI: 10.4236/apm.2015.51003    2,660 Downloads   3,045 Views   Citations
Author(s)    Leave a comment


Fractional integral of continuous functions has been discussed in the present paper. If the order of Riemann-Liouville fractional integral is v, fractal dimension of Riemann-Liouville fractional integral of any continuous functions on a closed interval is no more than 2 - v.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Liang, Y. (2015) Upper Bound Estimation of Fractal Dimensions of Fractional Integral of Continuous Functions. Advances in Pure Mathematics, 5, 27-30. doi: 10.4236/apm.2015.51003.


[1] Liang, Y.S. (2010) Box Dimension of Riemann-Liouville Fractional Integral of Continuous Function of Bounded Variation. Nonlinear Analysis Series A: Theory, Method and Applications, 72, 2758-2761.
[2] Yao, K. and Liang, Y.S. (2010) The Upper Bound of Box Dimension of the Weyl-Marchaud Derivative of Self-Affine Curves. Analysis Theory and Application, 26, 222-227.
[3] Liang, Y.S. and Su, W.Y. (2011) The Von Koch Curve and Its Fractional Calculus. Acta Mathematic Sinica, Chinese Series [in Chinese], 54, 1-14.
[4] Zhang, Q. and Liang, Y.S. (2012) The Weyl-Marchaud Fractional Derivative of a Type of Self-Affine Functions. Applied Mathematics and Computation, 218, 8695-8701.
[5] Falconer, J. (1990) Fractal Geometry: Mathematical Foundations and Applications. John Wiley Sons Inc., New York.
[6] Oldham, K.B. and Spanier, J. (1974) The Fractional Calculus. Academic Press, New York.

comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.